Alert archive / Utah / Areal Flood Warnings in 2021
Areal Flood Warning 2, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this areal flood warning at Aug 18, 2021, 1:24 PM MDT for 4 counties in Utah. It was in force for 3 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 18, 2021, 1:24 PM MDT (19:24 UTC)
- Expired
- Aug 18, 2021, 4:30 PM MDT
- In force
- 3 hr
- Issued by
- NWS Salt Lake City, UT
- Area
- Storm-based polygon
- Flood severity
- None
Counties Juab County, UT, Salt Lake County, UT, Tooele County, UT, Utah County, UT
The radar
The Salt Lake City radar (KMTX), 119 km from the middle of the area, began a volume at 19:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 18, 2:12 PM MDT | FLOOD | 5 Nne Murray, UT | PARLEYS CREEK IN SUGARHOUSE PARK REPORTED FLOWING OUT OF ITS BANKS. WATER ALSO REPORTED FLOWING OVER THE PARK ROAD. |
| Aug 18, 2:45 PM MDT | FLOOD | 2 Nne Holladay, UT | EASTBOUND LANES OF INTERSTATE 215 AT 3300 SOUTH CLOSED DUE TO FLOODING FOR TWO HOURS. |
| Aug 18, 3:37 PM MDT | FLOOD | Herriman, UT | WATER REPORTED FLOWING DOWN SILVER BOWL DRIVE IN HERRIMAN. TWO BASEMENTS FLOODED IN HERRIMAN. WATER WAS AT LEAST SEVERAL INCHES DEEP IN ONE BASEMENT. |
| Aug 18, 4:00 PM MDT | FLOOD | Murray, UT | SIGNIFICANT URBAN FLOODING IN PUBLIC PHOTOS AND VIDEOS FROM WILLOWBROOK CONDOS, BASEMENT FLOODING AND LITTLE COTTONWOOD CREEK BANKFULL/FLOODED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 12:00Z, 7.4 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -398 J/kg
- Mixed-layer LCL
- 1192 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
338
WGUS45 KSLC 181924
FLWSLC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Salt Lake City UT
124 PM MDT Wed Aug 18 2021
UTC023-035-045-049-182230-
/O.NEW.KSLC.FA.W.0002.210818T1924Z-210818T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Juab UT-Salt Lake UT-Tooele UT-Utah UT-
124 PM MDT Wed Aug 18 2021
The National Weather Service in Salt Lake City has issued a
* Flood Warning for Urban area and small stream in...
North Central Juab County in central Utah...
Southeastern Salt Lake County in northern Utah...
Southeastern Tooele County in northern Utah...
Northwestern Utah County in northern Utah...
* Until 430 PM MDT.
* At 124 PM MDT, Doppler radar indicated heavy rain due to
thunderstorms. Flooding is ongoing or expected to begin shortly in
the warned area.
* Some locations that will experience flooding include...
Salt Lake City, West Valley City, Sandy, Murray, West Jordan,
Taylorsville, South Jordan, Lehi, Draper, Riverton, Cottonwood
Heights, Midvale, Holladay, South Salt Lake, Herriman, Eagle
Mountain, Bluffdale, Cedar Fort, Vernon and Camp Williams.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3991 11257 4011 11248 4040 11216 4080 11191
4067 11170 4001 11217 3980 11232
$$
CRK2 follow-up statements
636
WGUS85 KSLC 182010
FLSSLC
Flood Statement
National Weather Service Salt Lake City UT
210 PM MDT Wed Aug 18 2021
UTC023-035-045-049-182230-
/O.CON.KSLC.FA.W.0002.000000T0000Z-210818T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Juab UT-Salt Lake UT-Tooele UT-Utah UT-
210 PM MDT Wed Aug 18 2021
...THE URBAN AREA AND SMALL STREAM FLOOD WARNING REMAINS IN EFFECT
UNTIL 430 PM MDT THIS AFTERNOON FOR NORTH CENTRAL JUAB, SOUTHEASTERN
SALT LAKE, SOUTHEASTERN TOOELE AND NORTHWESTERN UTAH COUNTIES...
At 210 PM MDT, local law enforcement reported slow moving
thunderstorms with very heavy rainfall across the warned area.
Flooding is being reported on I-15 in Salt Lake County.
Some locations that will experience flooding include...
Salt Lake City, West Valley City, Sandy, Murray, West Jordan,
Taylorsville, South Jordan, Lehi, Draper, Riverton, Cottonwood
Heights, Midvale, Holladay, South Salt Lake, Herriman, Eagle
Mountain, Bluffdale, Cedar Fort, Vernon and Camp Williams.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3991 11257 4011 11248 4040 11216 4080 11191
4067 11170 4001 11217 3980 11232
$$
CRK557
WGUS85 KSLC 182225
FLSSLC
Flood Statement
National Weather Service Salt Lake City UT
425 PM MDT Wed Aug 18 2021
UTC023-035-045-049-182235-
/O.EXP.KSLC.FA.W.0002.000000T0000Z-210818T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Juab UT-Salt Lake UT-Tooele UT-Utah UT-
425 PM MDT Wed Aug 18 2021
...THE URBAN AREA AND SMALL STREAM FLOOD WARNING WILL EXPIRE AT 430
PM MDT THIS AFTERNOON FOR NORTH CENTRAL JUAB, SOUTHEASTERN SALT
LAKE, SOUTHEASTERN TOOELE AND NORTHWESTERN UTAH COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
LAT...LON 3991 11257 4011 11248 4040 11216 4080 11191
4067 11170 4001 11217 3980 11232
$$
CRKWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this areal flood warning went out at Aug 18, 5:35 AM MDT, 7 hours 49 minutes earlier.
Area forecast discussion, Aug 18, 5:35 AM MDT, 7 hours 49 minutes before
Area Forecast Discussion
National Weather Service Salt Lake City UT
535 AM MDT Wed Aug 18 2021
.SYNOPSIS...A slow moving upper level system will continue to
impact the area with a potential for strong thunderstorms and
heavy rainfall today. Expect much cooler temperatures today
through the end of the week.
&&
.SHORT TERM (THROUGH 12Z SATURDAY)...A closed low continues to
cross the Columbia Basin and move towards southwest Idaho this
morning. Ahead of it, Utah remains under a moist southwest flow
aloft. An associated cold front continues to slowly move through
northern Utah. The surface trough currently extends from west-
central through northeast Utah, while H7 baroclinic zone remains
draped across far northwest Utah. A moist airmass is in place
across much of the area with PWATs in the 0.8-1.1 inch range.
In addition, plenty of instability remains in place, with MLCAPE
well over 1000J/kg per SPC mesoanalysis. This has allowed
convection to continue through the night, mostly focusing across
west-central Utah near the surface trough and across southwest
Utah. The persistent dynamics has allowed storms to train, which
has led to significant precipitation.
The cold front will continue to slowly work its way south today.
Expect widespread heavy rain to continue across much of the area
today, especially near and south of the boundary where instability
and moisture is maximized and large-scale ascent remains present.
Shear is greater today compared to yesterday, so hail, strong
gusty winds, and flash flooding will all be possible today.
A much colder airmass will spread into the area behind the cold
front. Afternoon maxes today will run around 25 degrees cooler
than yesterday across much of northern Utah, and around 15-20
degrees below Climo. Snow levels will fall low enough for snow to
be a possibility over the high Uintas tonight.
The low will still be rotating through northern Utah and southern
Idaho on Thursday. As such, showers and thunderstorms will
continue, although instability will be much weaker in the cooler
environment. Convection should not be as vigorous as a result, and
precipitation rates should trend lower.
By Friday, the storm will have exited the area. There may be some
mostly isolated showers lingering across the mountains and east,
otherwise the airmass will trend drier and warmer.
.LONG TERM (AFTER 12Z Saturday)...Another trough is progged to have
impacts locally over the weekend, albeit fewer than what's currently
being experienced. That's because this trough isn't expected to
carve far enough south to bring more precipitation into southwest
Wyoming and Utah. Ensemble guidance is in good agreement of this
feature moving through southwest Wyoming and northern Utah Saturday
afternoon through the evening. The ECMWF Extreme Forecast Index
points out an increasingly strong pressure gradient ahead of the
trough, which will result in a gusty Saturday afternoon. Other
guidance is on board with that. The ECMWF and GFS have 700 hPa winds
reaching in the 30-40 kt. range from the southwest, which will
likely mix to the surface with gusts near those speeds throughout
the region. Precipitation chances will be best in the north, likely
later Saturday where the best forcing will be. The trough will
depart Sunday, with some isolated showers remaining in some of the
higher elevations.
A dry and much lighter southwest flow will build in behind. A ridge
that's expected to slide westward and build will contribute to
warmer and drier conditions. We should notice temperatures getting
back close to average around Monday. Models have differences with
how far west the ridge builds. Most guidance is largely dry through
the week, but ridge positioning will be key in whether or not
monsoonal moisture builds into Utah.
&&
.AVIATION...KSLC...Organized rain showers are likely to move
through between 13Z-16Z with gusty southerly winds topping 30 mph
through 16Z. Winds will switch to the northwest around 16Z. More
rain showers, with possibly a few thunderstorms are expected in the
afternoon. Showers and thunderstorms will likely be off and on going
into the evening. Gusty and erratic winds are possible with nearby
precipitation. Despite the expected showers, thunderstorms, and
gusty winds, conditions are expected to stay in VFR range throughout
the valid TAF period.
REST OF UTAH AND SOUTHWEST WYOMING...Rain showers for much of the
morning with scattered thunderstorms, especially in the afternoon
will be common throughout southwest Wyoming and northern Utah. Gusty
and erratic winds are possible with nearby precipitation. Prevailing
winds will become northwest throughout the aforementioned region by
around 20Z. In southern Utah, showers and thunderstorms will be more
scattered. Southwest winds gusting over 30 mph are likely through
much of the day, while erratic wind direction changes from nearby
precipitation will also be a threat in this portion of the state.
&&
.FIRE WEATHER...A slow-moving storm system will continue to bring
widespread wet thunderstorms to the area today into tomorrow
before the storm exits the area tomorrow night. Some of the
stronger storms will produce heavy rain, hail, and strong gusty
winds through this evening. Much cooler temperatures will spread
into the area behind a cold front, with snow levels reaching the
high Uintas by late tonight. A drier airmass will spread into the
area on Friday, then another storm system crossing southern Idaho
on Saturday will bring another round of showers and thunderstorms
to primarily northern Utah Saturday into Sunday morning.
Thereafter, a period of drier conditions is expected through much
of next week.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...Flash Flood Watch through this evening for UTZ111>114-117-
120>131.
WY...None.
&&
Cheng/Wilson
For more information from NOAA's National Weather Service visit...
http://weather.gov/saltlakecity
For frequently asked questions about the Area Forecast Discussion
visit...
http://weather.gov/saltlakecity/general/afd_faqs.phpHazardous weather outlook, Aug 18, 6:56 AM MDT, 6 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Salt Lake City UT 656 AM MDT Wed Aug 18 2021 UTZ101>131-WYZ021-191300- Great Salt Lake Desert and Mountains-Tooele and Rush Valleys- Eastern Box Elder County-Northern Wasatch Front-Salt Lake Valley- Utah Valley-Cache Valley/Utah Portion-Wasatch Back- Bear Lake and Bear River Valley-Wasatch Mountains I-80 North- Wasatch Mountains South of I-80-Western Uinta Mountains- Wasatch Plateau/Book Cliffs-Western Uinta Basin- Western Millard and Juab Counties-Eastern Juab/Millard Counties- Central Mountains-Sanpete Valley-Sevier Valley-Castle Country- San Rafael Swell-Southwest Utah-Lower Washington County- Zion National Park-Southern Mountains-Upper Sevier River Valleys- Bryce Canyon Country-South Central Utah- Capitol Reef National Park and Vicinity-Western Canyonlands- Glen Canyon Recreation Area/Lake Powell-Southwest Wyoming- 656 AM MDT Wed Aug 18 2021 This Hazardous Weather Outlook is for the western two thirds of Utah and southwest Wyoming. .DAY ONE...Today and Tonight Widespread moderate to heavy rainfall is expected again today, along with some strong to severe thunderstorms. Flash flooding, hail, and strong gusty winds can be expected with some storms through late tonight. Elevations above around 10,000 feet may see a changeover to snow for a time tonight behind a cold front. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Showers and thunderstorms will continue through at least Thursday, maintaining some potential for locally heavy rain. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. For more information from NOAA/s National Weather Service visit... http://weather.gov/saltlakecity For information on potential road travel impacts visit... http://www.udottraffic.utah.gov/roadweatherforecast.aspx
In the hours before
Local storm report, Aug 18, 9:40 AM MDT, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
940 AM MDT WED AUG 18 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM FLASH FLOOD 3 SSW ZION NP 37.21N 112.98W
08/18/2021 WASHINGTON UT OFFICIAL NWS OBS
RIVER GAUGE ON NORTH FORK OF THE VIRGIN RIVER SPIKE FROM
26 CFS TO 1560 CFS IN JUST 15 MINUTES CORRESPONDING TO A
RISE OF 4 FEET.
&&
CHURCHLocal storm report, Aug 18, 9:48 AM MDT, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
948 AM MDT WED AUG 18 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM TSTM WND DMG MIDVALE 40.61N 111.90W
08/17/2021 SALT LAKE UT BROADCAST MEDIA
PHOTO OF A LARGE TREE DOWN ON CAR AT APARTMENT COMPLEX
PARKING LOT. TIME ESTIMATED FROM RADAR.
&&
CHURCHSpecial weather statement, Aug 18, 11:45 AM MDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
1145 AM MDT Wed Aug 18 2021
UTZ101-102-105-106-111-181830-
Salt Lake Valley UT-Utah Valley UT-Tooele and Rush Valleys UT-
Great Salt Lake Desert and Mountains UT-Wasatch Mountains South of I-
80 UT-
1145 AM MDT Wed Aug 18 2021
...A strong thunderstorm will impact portions of southwestern Salt
Lake...northwestern Utah and east central Tooele Counties through
1230 PM MDT...
At 1145 AM MDT, Doppler radar was tracking a strong thunderstorm near
Ophir, or 7 miles south of Tooele, moving northeast at 35 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Salt Lake City, West Valley City, Sandy, Murray, Tooele, West Jordan,
Taylorsville, South Jordan, Lehi, Draper, Riverton, Cottonwood
Heights, Midvale, Holladay, South Salt Lake, Herriman, Eagle
Mountain, Alpine, Bluffdale and Cedar Fort.
This includes the following highways...
Interstate 15 between mile markers 281 and 307.
Interstate 80 in Utah between mile markers 123 and 127.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4076 11182 4043 11173 4026 11241 4047 11239
4079 11185
TIME...MOT...LOC 1745Z 236DEG 29KT 4043 11226
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
ChurchSpecial weather statement, Aug 18, 12:29 PM MDT, 55 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
1229 PM MDT Wed Aug 18 2021
UTZ125>127-181900-
Upper Sevier River Valleys UT-Bryce Canyon Country UT-
Southern Mountains UT-
1229 PM MDT Wed Aug 18 2021
...A strong thunderstorm will impact portions of southwestern
Garfield County through 100 PM MDT...
At 1228 PM MDT, Doppler radar was tracking a strong thunderstorm over
Hatch, or 34 miles east of Cedar City, moving northeast at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Hatch, Red Canyon, Bryce Canyon National Park, Hillsdale and Rubys
Inn.
This includes the following highways...
US Route 89 between mile markers 108 and 127.
Utah Route 12 between mile markers 0 and 17.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A severe thunderstorm watch remains in effect until 800 PM MDT for
southern Utah.
&&
LAT...LON 3764 11258 3792 11223 3769 11208 3767 11209
3754 11250
TIME...MOT...LOC 1828Z 231DEG 26KT 3762 11244
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
CRKSpecial weather statement, Aug 18, 12:47 PM MDT, 37 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
1247 PM MDT Wed Aug 18 2021
UTZ125-126-181915-
Upper Sevier River Valleys UT-Southern Mountains UT-
1247 PM MDT Wed Aug 18 2021
...A strong thunderstorm will impact portions of central Piute and
east central Beaver Counties through 115 PM MDT...
At 1247 PM MDT, Doppler radar was tracking a strong thunderstorm near
Junction, moving northeast at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Junction, Marysvale, Circleville and Kingston.
This includes US Route 89 between mile markers 158 and 178.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A severe thunderstorm watch remains in effect until 800 PM MDT for
southern and central Utah.
&&
LAT...LON 3815 11227 3826 11244 3852 11214 3845 11193
TIME...MOT...LOC 1847Z 220DEG 21KT 3826 11229
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
CRKSpecial weather statement, Aug 18, 1:14 PM MDT, 10 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
114 PM MDT Wed Aug 18 2021
UTZ122-125-181945-
Southwest Utah UT-Southern Mountains UT-
114 PM MDT Wed Aug 18 2021
...A strong thunderstorm will impact portions of northeastern Beaver
County through 145 PM MDT...
At 114 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles east of Milford, moving northeast at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of northeastern Beaver
County.
This includes Interstate 15 between mile markers 119 and 131.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A severe thunderstorm watch remains in effect until 800 PM MDT for
southern and central Utah.
&&
LAT...LON 3858 11288 3857 11252 3857 11251 3853 11251
3852 11253 3850 11250 3827 11283 3837 11300
TIME...MOT...LOC 1914Z 220DEG 21KT 3844 11280
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
CRKThe office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 17, 6:05 PM MDT | Flash Flood Warning | SLC | Millard | 3 hr |
| Aug 17, 6:10 PM MDT | Severe Thunderstorm Warning | SLC | Juab | 35 min |
| Aug 17, 6:31 PM MDT | Severe Thunderstorm Warning | SLC | Millard | 59 min |
| Aug 17, 6:39 PM MDT | Special Weather Statement | SLC | Utah | 36 min |
| Aug 17, 6:49 PM MDT | Severe Thunderstorm Warning | SLC | Utah, Wasatch | 26 min |
| Aug 17, 6:57 PM MDT | Flash Flood Warning | SLC | Kane, San Juan | 5 hr |
| Aug 17, 7:14 PM MDT | Severe Thunderstorm Warning | SLC | Summit, Wasatch | 31 min |
| Aug 17, 8:52 PM MDT | Special Weather Statement | SLC | Salt Lake | 38 min |
| Aug 17, 9:30 PM MDT | Special Weather Statement | SLC | Tooele | 30 min |
| Aug 17, 9:55 PM MDT | Special Weather Statement | SLC | Kane | 35 min |
| Aug 17, 9:58 PM MDT | Special Weather Statement | SLC | Juab | 32 min |
| Aug 17, 10:00 PM MDT | Special Weather Statement | SLC | Juab | 30 min |
| Aug 17, 10:17 PM MDT | Special Weather Statement | SLC | Salt Lake | 28 min |
| Aug 18, 12:23 AM MDT | Special Weather Statement | SLC | 52 min | |
| Aug 18, 12:31 AM MDT | Special Weather Statement | SLC | Millard | 44 min |
| Aug 18, 12:45 AM MDT | Special Weather Statement | SLC | Juab | 45 min |
| Aug 18, 1:42 AM MDT | Special Weather Statement | SLC | Juab | 48 min |
| Aug 18, 4:38 AM MDT | Flash Flood Warning | SLC | Iron | 5 hr |
| Aug 18, 4:41 AM MDT | Flash Flood Warning | SLC | Iron | 3 hr |
| Aug 18, 6:02 AM MDT | Flash Flood Warning | SLC | Iron, Washington | 4 hr |
| Aug 18, 7:30 AM MDT | Flash Flood Warning | SLC | Kane, Washington | 90 min |
| Aug 18, 7:55 AM MDT | Areal Flood Warning | SLC | Garfield, Iron, Kane, Washington | 6 hr |
| Aug 18, 8:58 AM MDT | Flash Flood Warning | SLC | Kane, Washington | 92 min |
| Aug 18, 11:05 AM MDT | Severe Thunderstorm Warning | SLC | Tooele | 40 min |
| Aug 18, 11:45 AM MDT | Special Weather Statement | SLC | Salt Lake | 45 min |
| Aug 18, 12:11 PM MDT | Flash Flood Warning | SLC | Garfield, Wayne | 6 hr |
| Aug 18, 12:17 PM MDT | Areal Flood Advisory | SLC | Davis, Salt Lake, Tooele | 2 hr |
| Aug 18, 12:29 PM MDT | Special Weather Statement | SLC | 31 min | |
| Aug 18, 12:34 PM MDT | Severe Thunderstorm Warning | SLC | Juab, Tooele | 56 min |
| Aug 18, 12:47 PM MDT | Special Weather Statement | SLC | Piute | 28 min |
| Aug 18, 1:05 PM MDT | Flash Flood Warning | SLC | Wayne | 3 hr |
| Aug 18, 1:12 PM MDT | Flash Flood Warning | SLC | Garfield | 2 hr |
| Aug 18, 1:14 PM MDT | Special Weather Statement | SLC | Beaver | 31 min |
| Aug 18, 1:24 PM MDT | Severe Thunderstorm Warning | SLC | Juab, Tooele, Utah | 81 min |
| Aug 18, 1:39 PM MDT | Flash Flood Warning | SLC | Kane, Washington | 3 hr |
| Aug 18, 1:57 PM MDT | Areal Flood Advisory | SLC | Salt Lake, Utah | 2 hr |
| Aug 18, 2:27 PM MDT | Flash Flood Warning | SLC | Utah | 3 hr |
| Aug 18, 2:37 PM MDT | Flash Flood Warning | SLC | Utah | 113 min |
| Aug 18, 2:51 PM MDT | Special Weather Statement | SLC | Summit | 24 min |
| Aug 18, 2:56 PM MDT | Special Weather Statement | SLC | Garfield | 49 min |
| Aug 18, 3:14 PM MDT | Special Weather Statement | SLC | Kane | 46 min |
| Aug 18, 3:18 PM MDT | Special Weather Statement | SLC | Wasatch | 27 min |
| Aug 18, 3:25 PM MDT | Flash Flood Warning | SLC | Utah | 3 hr |
| Aug 18, 3:41 PM MDT | Special Weather Statement | SLC | Sanpete | 49 min |
| Aug 18, 3:46 PM MDT | Flash Flood Warning | SLC | Emery, Wayne | 3 hr |
| Aug 18, 4:16 PM MDT | Special Weather Statement | SLC | Kane | 44 min |
| Aug 18, 4:22 PM MDT | Flash Flood Warning | SLC | Garfield | 3 hr |
| Aug 18, 5:41 PM MDT | Special Weather Statement | SLC | 49 min |
Nearby
Areal Flood Warnings in Utah, 2021Every areal flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.